# SDR SWAA2017082815914

- Difficulty date: August 22, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 63,961 hours, 49,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY LOWER EXIT LIGHT LENS FELL OFF BASE.    SECURED THE LENS IAW MM.
